# SDR FDEA202212072888

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,445 hours, 27,678 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Exhaust Valve
- Part number: 566918
- Part serial: 5487
- Condition: Stuck
- Location: N/A
- Part time: 4,293 hours, 3,302 cycles
- Component: Exhaust Ovbd Va
- Component part number: 566918
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PDIS  922     21-30  3695     07DEC22  CDG  FACT  U  RECEIVED CABIN ALT WARNING IN FLIGHT AT FL400.  CABIN ALT WAS JUST OVER 10,000 .  DIFFERENTIAL  PRESSURE WAS APPROXIMATELY 7PSI.  WE DESCENDED TO  10,000 .  EXECUTED THE QRC/QRH. WE KEPT THE CABIN  ALTITUDE CONTROL IN AUTO.  IT FUNCTIONED NORMALLY  AFTER THAT. R/I  08DEC22 01:47   CDG U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 5669-18                             POS: ONL  SRL: 5487  ON  MPN: 5669-18              CPN: 2112858  SRL: 5466                      TAG NBR: I34563      AMM: 21-58-05-4  AMM: 05-51-24-2  CABIN PRESSURIZATION LEAKAGE TEST PERFORMED IAW AMM  05-51-24-2, FOUND EQUIPMENT COOLING OVERBOARD  EXHAUST VALVE STUCK IN OPEN POSITION, UNABLE TO  REACH THE FULLY CLOSED POSITION. REMOVED AND  REPLACED VALVE IAW AMM 21-58-05-4, VALVE OPERATES  PROPERLY AND PERFORMED PRESSURIZATION LEAKAGE TEST  AGAIN, FOUND SATIS.
